# SDR ASAA2021070135486

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85428
- Condition: Corroded
- Location: Bs 907-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R-2 MOP SILL HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 57-70-15-1A-1 REMOVED AND REPLACED MOPSILL IAW B737-700SRM 51-40-02-0G-0W= 1.80 O=.080 R= .070 L= 3.20 D= .010.
